# SDR IPXA2020082859582

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 85,121 hours, 15,034 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA**EMERGENCY DECLARED AS PRECAUTION.  NO EQUIPMENT NEEDED**.  DURING CLIMB OUT RECEIVED LEVEL 2 "SLAT DISAG" ALERT AND STICK SHAKER.  FOLLOWING SLAT DISAG CHECKLIST WITH FLAPS/SLATS UP/RET, ALERT EXTINGUISHED.  FOUND RT LEADING EDGE SLAT SENSOR "A" OF ADJUST SLAT POS SENSOR PER 28-84-03. OPERATIONS CHECK GOOD.
